RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 255, Number 1, Pages 26–30 (Mi dan44011)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Boundary value problems for an equation of mixed type in a rectangular domain

N. V. Kislov

Moscow Power Engineering Institute

Full text: PDF file (643 kB)

Bibliographic databases:
UDC: 517.946
Presented: С. Л. Соболев
Received: 12.06.1980

Citation: N. V. Kislov, “Boundary value problems for an equation of mixed type in a rectangular domain”, Dokl. Akad. Nauk SSSR, 255:1 (1980), 26–30

Citation in format AMSBIB
\Bibitem{Kis80}
\by N.~V.~Kislov
\paper Boundary value problems for an equation of mixed type in a rectangular domain
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 255
\issue 1
\pages 26--30
\mathnet{http://mi.mathnet.ru/dan44011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0593192}
\zmath{https://zbmath.org/?q=an:0474.35070}


Linking options:
  • http://mi.mathnet.ru/eng/dan44011
  • http://mi.mathnet.ru/eng/dan/v255/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Kislov, “Nonhomogeneous boundary value problems for differential-operator equations of mixed type, and their application”, Math. USSR-Sb., 53:1 (1986), 17–35  mathnet  crossref  mathscinet  zmath
    2. V. I. Antipin, S. V. Popov, “Kraevye zadachi dlya uravnenii tretego poryadka s menyayuschimsya napravleniem vremeni”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 14, 19–28  mathnet
  • Number of views:
    This page:48
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020